Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Lower back injury. Taken flouroscopic injection, vicodin script, buttock pain. Due to injection?

I recently had a flouroscopic injection to address my lower back injury on the job. I was on a vicodin script following procedure. I finished the Vicodin a few days ago and it may be coincidental but my buttock is in extreme pain and hurts in an area to touch and in most positions when I am lying down or standing for a while. Is this possibly a pain associated with the injection and is it possible the script was masking this pain
Asked On : Tue, 4 Sep 2012
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Ayurveda Specialist 's  Response
**
1. probably you are talking about Methadone [prescription opioid analgesic] which is used as an analgesic to relieve pain by blocking nerve/pain receptors and at the same time substitution therapy of opioid dependence.
2.it can be possible that due to lowering of drug in the blood, it have unmasked the pain.
3. If no improvement occurs within ten days after the injection, then it is unlikely to gain any pain relief from the injection and further diagnostic tests may be needed to accurately diagnose the pain.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THE LOCAL IRRITATION BY INJECTION CAUSE INFLAMATION AT SITE LEADING TO PRESSURE ON NERVES CAUSING THE SYMPTOMPS WRITTEN BY YOU YOU CAN ADD ANTIINFLAMATORY AND ANALGESIC TAB OR OINTMENTS
YOUR DOCTOR KNOWS BEST YOUR TREATING DOCTOR IS GOING RIHT AND FOLLOW HIM AS PER HIS GUIDELINES


Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor